# SDR 9809919951

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox  Sensor
- Condition: Broken
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW RECYCLED GEAR TWICE WITH SAME RESULTS.  EMERGENCY GEAR EXTENSION PRODUCERS WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  RED EMERGENCY WAS DECLARED BY THE CAPTAIN.  MAINTENANCE FOUND NOSE GEAR PROXIMITY SENSOR BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
